Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2018 | Journal Article | LibreCat-ID: 45951
B. Kovács, “Computing arbitrary Lagrangian Eulerian maps for evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 35, no. 3, pp. 1093–1112, 2018, doi: 10.1002/num.22340.
LibreCat | DOI
 

Filters and Search Terms

issn=1098-2426

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed